On Structural Parameterizations of the Bounded-Degree Vertex Deletion Problem

Ganian, R, Klute, F and Ordyniak, S orcid.org/0000-0003-1935-651X (2021) On Structural Parameterizations of the Bounded-Degree Vertex Deletion Problem. Algorithmica, 83 (1). pp. 297-336. ISSN 0178-4617



Copyright, Publisher and Additional Information: © The Author(s) 2020. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Bounded-degree vertex deletion; Feedback vertex set; Parameterized algorithms; Treecut width
  • Accepted: 6 August 2020
  • Published (online): 19 August 2020
  • Published: January 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Nov 2020 15:31
Last Modified: 28 Apr 2021 07:55
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00453-020-00758-8
Related URLs: